Journal of Vasyl Stefanyk Precarpathian National University (Dec 2015)

STRUCTURE OF THE FUNDAMENTAL SOLUTION OF CAUCHY PROBLEM FOR KOLMOGOROV SYSTEMS OF SECOND-ORDER

  • I.V. Burtnyak,
  • H.P. Malytska

DOI
https://doi.org/10.15330/jpnu.2.4.9-22
Journal volume & issue
Vol. 2, no. 4
pp. 9 – 22

Abstract

Read online

We study a structure of the fundamental solution of the Cauchy problemfor a class of ultra parabolic equations with a finite number of groups of variables withdegenerated parabolicity.